ITEM METADATA RECORD
Title: Scattering-theory for one-dimensional systems with integral-dx v(x) = 0
Authors: Bollé, Désiré ×
Gesztesy, F
Klaus, M #
Issue Date: Mar-1987
Publisher: Academic Press
Series Title: Journal of Mathematical Analysis and Applications vol:122 issue:2 pages:496-518
URI: 
ISSN: 0022-247X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science